Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, 

I was on isotretinoin for several months last year and the redness has not gone away I also have a weird texture on my skin, particularly when I look in bright mirrors I can see extreme redness  .. I have been back and forth to different doctors and dermatologists who say that cannot see anything wrong with my skin, but I know I am not going mad. See image below. Im also in constant pain which doctors are telling me is nerve pain. But the treatments I have tried so far for that aren't working for the pain. 

 

My question is, looking at the image. Am I really just imagining this redness and terrible skin on my forehead? It is getting me quite down. Particularly the pain and the fact that my skin is not what is used to be, I used to have really clear, non-sore skin.. Any advice would be great. 

 

 

Screen Shot 2019-01-23 at 17.16.54.png

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×